# SDR COMA0010243

- Difficulty date: June 30, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 20,385 hours, 21,060 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKE OFF TRIM CONFIG WARNING.  COULD NOT DUPLICATE.  TRIM AURAL WARNING SYSTEM CHECKS SATISFACTORY.
